# SDR AALA20060838

- Difficulty date: September 8, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3261
- Condition: Corroded
- Location: Bs 1085 S37r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW  - FOUND INNER SURFACE OF FUSELAGE SKIN AT STATION 1085 BETWEEN RIGHT KEEL BEAM AND STRINGER 37 RIGHT HAD CORROSION BLENDED AT DRAIN LOCATION.  AREA OF DISCREPANCY IS 2.8 INCHES BY 2.3 INCHES WITH A DEPTH OF 0.266.  REMOVED ALL CORROSION.  PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION FOR CRACKS.  ALODINED AND PRIMED BLENDED AREAS.  REINSTALLED FASTENERS ON BLENDED AREAS PER MRB 2879 DATED 06 SEP 2006.  RETURNED TO SERVICE WITH THE NOTED CONDITION.
